MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.0MM LC-DCP PLATE 6 HOLES/39MM; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.0MM LC-DCP PLATE 6 HOLES/39MM; PLATE, FIXATION, BONE
Model Number 243.586
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, the patient underwent hardware removal due to tibial malunion.Originally, it was implanted on (b)(6) 2019.The plate and screws in fibula remained in place from original surgery.The revision was completed with osteotomy.There was no surgical delay.Procedure was successfully completed.Patient outcome after the procedure was unknown.This report is for one (1) 2.0mm lc-dcp® plate 6 holes/39mm.This is report 1 of 10 for (b)(4).This (b)(4) will captures the two (2) plates, one (1) unk - screws: metaphyseal and seven (7) unk - screws: cortex, (b)(4) will captures four (4) unk - screws: metaphyseal and six (6) unk - screws: cortex while (b)(4) captures six unk - screws: cortex for post-operative event.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
2.0MM LC-DCP PLATE 6 HOLES/39MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10573275
Report Number2939274-2020-04254
Device Sequence Number2992226
Product Code HRS
UDI-Device Identifier10886982169181
UDI-Public(01)10886982169181
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K001941
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number243.586
Device Catalogue Number243.586
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/31/2020
Supplement Date Received by Manufacturer09/23/2020
Initial Report FDA Received Date09/23/2020
Supplement Report FDA Received Date10/16/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2.7/3.5MM VA-LCP ANTEROMED TIB PL/8 HL/LFT; UNK - SCREWS: CORTEX; UNK - SCREWS: CORTEX; UNK - SCREWS: CORTEX; UNK - SCREWS: CORTEX; UNK - SCREWS: CORTEX; UNK - SCREWS: CORTEX; UNK - SCREWS: CORTEX; UNK - SCREWS: METAPHYSEAL; 2.7/3.5MM VA-LCP ANTEROMED TIB PL/8 HL/LFT; UNK - SCREWS: CORTEX; UNK - SCREWS: CORTEX; UNK - SCREWS: CORTEX; UNK - SCREWS: CORTEX; UNK - SCREWS: CORTEX; UNK - SCREWS: CORTEX; UNK - SCREWS: CORTEX; UNK - SCREWS: METAPHYSEAL
Outcome Attributed to Adverse Event Required Intervention;
Patient Age23 YR